Tuesday, May 18, 2010

Has It Really Been That Long?

Sorry I have not posted in over a week. I got home a week ago today and have been pretty much just enjoying my time here. I started back at my internship yesterday and I am still waiting to hear back from a real, paying job. I had an interview on Friday with Sears, so maybe that will turn into something.

I am still liking the CellCept, but unfortunately I got my blood test results back a couple days ago and one of my liver enzymes was increased and my C3 complement was high, which I gather means acute inflammation of some sort. Hopefully when I go to The Lupus Center next Tuesday they don't tell me that I have to stop it.

However, while it is still working very well, I have been a little more achy over the past few days, even when taking pain medications constantly. But it is nothing I cannot manage and my evergy levels have been really good.

I am still waiting to get my grades back. I think I got 5 A- and a C+ in Spanish. That class was horrible for me. I took French in high school and unfortunately, that's what I spoke in Spanish class. It was not so bad last semester, so I don't know why I couldn't get the hang of it this semester. In any case, I hope that the C+ wont keep me off the Dean's List for this semester because I have all As for my other five classes.

As I have said before, I am a little crazy about my grades.

Hope everyone has a good week!


SR said...

wow! congrats on the grades, that's amazing! :)

question... your C3 was high? can you explain that? bc one of the things my rheumatologist looks for is low C3/C4 levels to indicate an active flare up?

good luck on the job hunt!

Melanie said...

Hi SR!

Thanks for the congrats and the comment :)

From my understanding, it's the antibodies from lupus that eat up the complements. So the docs can tell the antibody activity from the complements being down. When they are high it is usually an acute, temporary problem causing it, not chronic like lupus. My guess that is that the CellCept might be irritating my liver and thats why my complements and liver enzymes went up. But I think I will get more information when I see the doc next week.